# SDR CALA2015082894253

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 53,591 hours, 21,820 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU MID LT INOPERATIVE.  REPLACED EPSU & BATTERY PACK OPERATION CHECKS GOOD IAW AMM 33-51-38-400-001 & 33-51-38-400-002.
